# SDR DALA1152536309

- Difficulty date: August 30, 2011
- Submitted: September 12, 2011
- Operation: Air carrier
- Aircraft: N669US
- Make and model: Boeing 747451
- Aircraft serial: 24224
- Aircraft time: 90,864 hours, 11,144 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A BROKEN WEB WAS FOUND ON BULKHEAD OF FORWARD CARGO COMPARTMENT STA 720 LBL 7. S: 0.5"X0.7.  REPAIRED THE WEB   PER ER/A 495575-14 REV 0.
